Exponential dichotomy for evolution families on the real line
Adina Luminiţa Sasu
Abstract and Applied Analysis, 2006, vol. 2006, 1-16
Abstract:
We give necessary and sufficient conditions for uniform exponential dichotomy of evolution families in terms of the admissibility of the pair ( L p ( ℝ , X ) , L q ( ℝ , X ) ) . We show that the admissibility of the pair ( L p ( ℝ , X ) , L q ( ℝ , X ) ) is equivalent to the uniform exponential dichotomy of an evolution family if and only if p ≥ q . As applications we obtain characterizations for uniform exponential dichotomy of semigroups.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/031641.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/031641.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:031641
DOI: 10.1155/AAA/2006/31641
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().